# SDR BAQA085196

- Difficulty date: March 20, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 2,751 hours
- Engine: Lyc LTS101750B1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Part serial: 5147
- Condition: Inoperative
- Location: Attitude
- Part time: 2,752 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKEWED 8 DEGREES TO THE LT WHEN SPOOLED UP. REPLACED WITH SERVICEABLE UNIT.
